# SDR UIEA2021052601187

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,133 hours, 25,545 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gasket
- Part number: 9222M31P01
- Condition: Leaking
- Location: Nr 2 Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2  ENG. FUEL  PUMP  LEAKING  DURING  WET  MOTORING.  REMOVED & REPLACED #2 ENG FUEL PUMP GASKET IAW AMM 79-21-01 REV  132  PENDING FOR LEAK CHECK.  LEAK CHECK ACCOMPLISHED PER 71-00-00-712-168-M03-N0, NO LEAKS NOTED.
